Complex Interpolation and Fourier Multipliers for the Spaces B.... and F.... of Besov-Hardy-Sobolev Type: The Case 0<p....., 0<q.... .
Mathematische Zeitschrift, Tome 176 (1981), pp. 495-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complex interpolation, Fourier multipliers, Hölder-Zygmund spaces, Sobolev-Slobodeckij spaces, Besov spaces, Lipschitz spaces, Bessel- potential spaces, Hardy spaces, complex interpolation formula, maximal functions
@article{MZ_1981__176_183659,
author = {Hans Triebel},
title = {Complex {Interpolation} and {Fourier} {Multipliers} for the {Spaces} {B....} and {F....} of {Besov-Hardy-Sobolev} {Type:} {The} {Case} 0<p....., 0<q.... .},
journal = {Mathematische Zeitschrift},
pages = {495--510},
year = {1981},
volume = {176},
zbl = {0449.42014},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183659/}
}
TY - JOUR AU - Hans Triebel TI - Complex Interpolation and Fourier Multipliers for the Spaces B.... and F.... of Besov-Hardy-Sobolev Type: The Case 0<p....., 0<q.... . JO - Mathematische Zeitschrift PY - 1981 SP - 495 EP - 510 VL - 176 UR - http://geodesic.mathdoc.fr/item/MZ_1981__176_183659/ ID - MZ_1981__176_183659 ER -
%0 Journal Article %A Hans Triebel %T Complex Interpolation and Fourier Multipliers for the Spaces B.... and F.... of Besov-Hardy-Sobolev Type: The Case 0<p....., 0<q.... . %J Mathematische Zeitschrift %D 1981 %P 495-510 %V 176 %U http://geodesic.mathdoc.fr/item/MZ_1981__176_183659/ %F MZ_1981__176_183659
Hans Triebel. Complex Interpolation and Fourier Multipliers for the Spaces B.... and F.... of Besov-Hardy-Sobolev Type: The Case 0<p....., 0<q.... .. Mathematische Zeitschrift, Tome 176 (1981), pp. 495-510. http://geodesic.mathdoc.fr/item/MZ_1981__176_183659/